# SDR REXA2022050200302

- Difficulty date: April 24, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 33,861 hours, 23,659 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R31802415
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER SKIN IS CORRODED ON INNER SIDE AROUND NUTPLATES. ACCESSED THRU PANEL 832BL. LOCATED AND DRILLED NEW SERVICEABLE PAX DOOR INNER SKIN AND INSTALLED NUT PLATES IAW CRJ900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01
